# SDR CA190617027

- Difficulty date: June 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Israel ASTRA SPX
- Aircraft time: 6,053 hours
- Engine: Garrtt TFE7314R
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Duct
- Part number: 307242012
- Condition: Damaged
- Location: Engine Bypass
- Part time: 6,183 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, NOTICED THAT THERE WAS SOME DAMAGE ON LH ENGINE ON THE OUTER BYPASS DUCT JUST AFT OF THE IGNITION BOX. BORESCOPED THE ENGINE AND ENGINE RUNS CARRIED OUT FOR VIBE CHECK WHICH INDICATED A SERVICEABLE ENGINE. REMOVED THE ENGINE FROM THE AIRFRAME, REPLACED THE MATCHED UPPER AND LOWER BYPASS DUCT WITH INSPECTED DUCTS IAW HONEYWELL LMM 72-70-05. INSTALLED ENGINE, INSTALLED THRUST REVERSER, AND THEN CARRIED OUT ENGINE RUNS AS REQUIRED.  AIRCRAFT RETURNED BACK TO SERVICE. (TC# 20190617027)
